View Full Version : Xenadrin
07-10-2001, 05:43 AM
Guys i just want to hear some oppinions from people who have used it. Any sideaffects?
07-10-2001, 10:30 AM
Be really careful with this stuff. The active ingredient is Ephedra which is an herbal stimulant. It can have very serious side effects for people. Some people have died from using products containing Ephedra, it can cause a spike in your blood pressure or heart attack in some people and not just geriatrics.
If you do decide to take it you should check with your dr. Don't even think about taking it if you have high blood pressure, heart murmur or MVP (mitral valve prolapse), asthma or diabetes. And don't mix with other medications or herbs.
Now that I am done with all the warnings it does help to boost energy and metabolic rate for some people so it does help you drop weight. For me it is not worth the possible side effects, but I know a few people who have used it with no problem other than the jitters and headache.
07-10-2001, 01:43 PM
Thanks dude, by the way those headaches are most likely due to high Blood pressure, thanks a lot for the heads up.
Powered by vBulletin® Version 4.1.12 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.